American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34B24) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] N. A. Chernyavskaya and L. A. Shuster. An embedding theorem. Proc. Amer. Math. Soc. 141 (2013) 3213-3221.
Abstract, references, and article information   
View Article: PDF

[2] Roberto S. Costas-Santos and Francisco Marcellán Español. The complementary polynomials and the Rodrigues operator of classical orthogonal polynomials. Proc. Amer. Math. Soc. 140 (2012) 3485-3493.
Abstract, references, and article information   
View Article: PDF

[3] George E. Andrews and Lance L. Littlejohn. A combinatorial interpretation of the Legendre-Stirling numbers. Proc. Amer. Math. Soc. 137 (2009) 2581-2590. MR 2497469.
Abstract, references, and article information   
View Article: PDF

[4] Hans Volkmer and Anton Zettl. Inverse spectral theory for Sturm-Liouville problems with finite spectrum. Proc. Amer. Math. Soc. 135 (2007) 1129-1132. MR 2262915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Miklós Horváth and Márton Kiss. A bound for ratios of eigenvalues of Schrödinger operators with single-well potentials. Proc. Amer. Math. Soc. 134 (2006) 1425-1434. MR 2199189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Yan-Hsiou Cheng, Chung-Tsun Shieh and C. K. Law. A vectorial inverse nodal problem. Proc. Amer. Math. Soc. 133 (2005) 1475-1484. MR 2111948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. C. Brown. A limit-point criterion for a class of Sturm-Liouville operators defined in ${L^p}$ spaces. Proc. Amer. Math. Soc. 132 (2004) 2273-2280. MR 2052403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Steve Clark and Don Hinton. Positive eigenvalues of second order boundary value problems and a theorem of M. G. Krein. Proc. Amer. Math. Soc. 130 (2002) 3005-3015. MR 1908924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ya-Ting Chen, Y. H. Cheng, C. K. Law and J. Tsay. $L^1$ convergence of the reconstruction formula for the potential function. Proc. Amer. Math. Soc. 130 (2002) 2319-2324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Chao-Liang Shen and Chung-Tsun Shieh. On the multiplicity of eigenvalues of a vectorial Sturm-Liouville differential equation and some related spectral problems. Proc. Amer. Math. Soc. 127 (1999) 2943-2952. MR 1622977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Bryan P. Rynne. Global bifurcation in generic systems of nonlinear Sturm-Liouville problems. Proc. Amer. Math. Soc. 127 (1999) 155-165. MR 1487336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Gerald Teschl. Renormalized oscillation theory for Dirac operators. Proc. Amer. Math. Soc. 126 (1998) 1685-1695. MR 1443411.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] B. Simon and G. Stolz. Operators with singular continuous spectrum, V. Sparse potentials. Proc. Amer. Math. Soc. 124 (1996) 2073-2080. MR 1342046.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] F. Gesztesy and G. Teschl. On the double commutation method. Proc. Amer. Math. Soc. 124 (1996) 1831-1840. MR 1322925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Yu-Ling Huang and C. K. Law. Eigenvalue ratios for the regular Sturm-Liouville system. Proc. Amer. Math. Soc. 124 (1996) 1427-1436. MR 1328351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Amin Boumenir. Direct computation of the spectral function . Proc. Amer. Math. Soc. 123 (1995) 3431-3436. MR 1283541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Rafael René del Río Castillo. A forbidden set for embedded eigenvalues . Proc. Amer. Math. Soc. 121 (1994) 77-82. MR 1191867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Robert Carlson. An inverse spectral problem for Sturm-Liouville operators with discontinuous coefficients . Proc. Amer. Math. Soc. 120 (1994) 475-484. MR 1197532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Mark S. Ashbaugh and Roman Svirsky. Periodic potentials with minimal energy bands . Proc. Amer. Math. Soc. 114 (1992) 69-77. MR 1089400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1